Stability of Positive Fractional Continuous-Time Linear Systems with Delays

Tadeusz Kaczorek

Abstract

Necessary and sufficient conditions for the asymptotic stability of positive fractional continuous-time linear systems with delays are established. It is shown that: 1) the asymptotic stability of the positive fractional system is independent of their delays, 2) the checking of the asymptotic stability of the positive fractional systems with delays can be reduced to checking of the asymptotic stability of positive standard linear systems without delays.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Pages305-311
Publication size in sheets0.5
Book Dobnikar A, Lotric U, Ster B (eds.): ADAPTIVE AND NATURAL COMPUTING ALGORITHMS, PT II, Lecture Notes In Computer Science, vol. 6594, no. II, 2011, SPRINGER-VERLAG BERLIN, ISBN 978-3-642-20266-7
Keywords in Englishstability; positive; fractional; linear system; delay
LanguageEnglish
Score (nominal)13
Citation count*3 (2015-01-25)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?